# SDR UPS01235261

- Difficulty date: February 16, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, INBOARD SUPPORT ARM FOR NR 7 SPOILER IS LOOSE AND HAS WEAR, WHERE SUPPORT ARM CONNECTS TO MAIN LANDING GEAR BEAM.  BUSHING INSTALLED IAW SMRO EO 2001-006-018.
